# SDR DXTA2024060711977

- Difficulty date: June 6, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0363
- Aircraft time: 811 hours, 524 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 84691531
- Condition: Faulted
- Location: Cabin Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER CLOSING CABIN DOOR. AMBER CABIN DOOR OPEN CAS MESSAGE REMAINS ILLUMINATED. COMPLETED CABIN DOOR OPEN QRH  WITH NO SUCCESS. AMBER CABIN DOOR OPEN REMAINED ON ALONG WITH WHITE CHECK DOORS MESSAGE. AMBER LIGHT NEAR DOOR HANDLE WAS ALSO ILLUMINATED.  THE DISCREPANCY COULD BE DUPLICATED. WHEN DOOR WAS CLOSED,  DOOR LOCK PAWL WAS NOT CLICKING & SENDING MESSAGE TO PCB TO EXTINGUISH CAS MESSAGE. C/W DOOR RESET PROCEDURE, & WORKED EVERY TIME. CYCLED POWER & DISCREPANCY WOULD RETURN. IF YOU THEN DO RESET PROCEDURE, IT WORKS TILL POWER IS CYCLED. DOOR IS INTERMITTENTLY WORKING. HAVE CHECKED THE S6 SWITCH &  WIRING GOOD.   S6 SWITCH NEVER GOT MADE BECAUSE THE PAWL DIDNT CONTACT IT. THIS MAKES SWITCH S3 SWITCH NOT TELLING PCB IT WAS MADE; TO TELL DOOR LOCK SOLENOID TO CLOSE, THEN MATING S6 SWITCH. CHECKED ALL WIRING BETWEEN THE 53 & 56 SWITCH & THRESHOLD HARNESS. CHECKED CONTINUITY THROUGH THRSHOLD HARNESS. FOUND NO DEFECTS. CONTACTED TEAM, THEY SUSPECT WIRING, MORE SPECIFICALLY, THE DOOR STEP HARNESS. R & R DOOR STEP HARNESS IAW AMM 52-10-SO.  R & R S3 DOOR SWITCH IAW AMM 52-70-10.  R & R CED MONITOR PCB. IAW AMM 24-60-40.  ORIGINAL SUBMISSION DATE: 6/7/2024.
